It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-25-2010, 05:20 PM   #1
Newbie
(female)
 
Join Date: May 2010
Posts: 5
Jean30 HB User
Estrace cream

Has anyone had any problems with this vaginal cream? Every time I use it I get severe cramping and bloating. I started using 2gr 2x a week, then 1gr 2x a week and then just a dab on the outside a few times a week. I still get horrible cramping. It helps me for the vaginal atrophy, bladder infections and bleeding but causes other problems. I stopped using it now for one week and just got the bladder infection/bleeding back again. Don't know what to do. My OBGYN is completely useless. Will be seeing a new Dr. soon. UGH
Thanks for any help

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Estrace 0.01% cream whiterabbit7 Open to All Other Health Topics 0 04-09-2010 10:46 AM
Estrace Cream Vanguard Women's Health 1 02-16-2010 01:28 PM
Estrace Cream vs. Premarin Cream MadyMusic Women's Health 2 11-02-2009 06:30 PM
Burning from Estrace cream linstin Menopause 0 06-10-2009 07:19 PM
how long after using estrace should I wait before having a pap smear doegirl903 Menopause 0 01-13-2008 09:40 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:19 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!